# SDR 2001UALA01522

- Difficulty date: July 28, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 40,529 hours, 21,174 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806007
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO RIGHT MAIN LANDING GEAR LIGHT INTERMITTENTLY CHANGED FROM GREEN TO RED TO GREEN ON FINAL APPROACH. REPLACED LANDING GEAR LOGIC CARDS M981 AND M982 MAIN LANDING GEAR SYSTEM OPERATIONAL TESTED GOOD.
